Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 29, Issue 4, 2013
Metadata
 

Hardy spaces associated with different homogeneities and boundedness of composition operators
Yongsheng Han, Chincheng Lin, Guozhen Lu, Zhuoping Ruan and Eric T. Sawyer
pp. 1127–1157
Abstract | Full-Text PDF (398 KB) | Metadata

Pseudo-differential operators on fractals and other metric measure spaces
Marius Ionescu, Luke Rogers and Robert S. Strichartz
pp. 1159–1190
Abstract | Full-Text PDF (423 KB) | Metadata

On varieties with higher osculating defect
Pietro De Poi, Roberta Di Gennaro and Giovanna Ilardi
pp. 1191–1210
Abstract | Full-Text PDF (292 KB) | Metadata

Five squares in arithmetic progression over quadratic fields
Enrique González-Jiménez and Xavier Xarles
pp. 1211–1238
Abstract | Full-Text PDF (392 KB) | Metadata

On the boundedness of the Carleson operator near $L^1$
Victor Lie
pp. 1239–1262
Abstract | Full-Text PDF (351 KB) | Metadata

Estimates for constant mean curvature graphs in $M\times\mathbb{R}$
José M. Manzano
pp. 1263–1281
Abstract | Full-Text PDF (379 KB) | Metadata

On complete submanifolds with parallel mean curvature in product spaces
Dorel Fetcu and Harold Rosenberg
pp. 1283–1306
Abstract | Full-Text PDF (308 KB) | Metadata

Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion
Jean Bertoin, Daniel Dufresne and Marc Yor
pp. 1307–1324
Abstract | Full-Text PDF (264 KB) | Metadata

Commutators, paraproducts and BMO in non-homogeneous martingale settings
Sergei Treil
pp. 1325–1372
Abstract | Full-Text PDF (548 KB) | Metadata

Normalisers of operator algebras and tensor product formulas
Martin McGarvey, Lina Oliveira and Ivan G. Todorov
pp. 1373–1395
Abstract | Full-Text PDF (336 KB) | Metadata

Exponential growth of rank jumps for A-hypergeometric systems
María-Cruz Fernández-Fernández
pp. 1397–1404
Abstract | Full-Text PDF (186 KB) | Metadata

Defining functions for unbounded $C^m$ domains
Phillip Harrington and Andrew Raich
pp. 1405–1420
Abstract | Full-Text PDF (270 KB) | Metadata

Ground states for pseudo-relativistic Hartree equations of critical type
Vittorio Coti Zelati and Margherita Nolasco
pp. 1421–1436
Abstract | Full-Text PDF (249 KB) | Metadata

A general form of the weak maximum principle and some applications
Guglielmo Albanese, Luis J. Alías and Marco Rigoli
pp. 1437–1476
Abstract | Full-Text PDF (462 KB) | Metadata

Optimal regularizing effect for scalar conservation laws
François Golse and Benoît Perthame
pp. 1477–1504
Abstract | Full-Text PDF (341 KB) | Metadata